# SDR CALA2011013100050

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 39,692 hours, 13,189 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Cable
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR HANDLE COULD NOT BE RAISED TO UP POSITION.  INSTALLED LOCKING WASHER ON RIGHT MAIN LANDING GEAR TELEFLEX CABLE REF M/M 27-62-51.  JACKED A/C REF M/M 7-11-01 AND PERFORMED MLG OPERATIONAL TEST REF M/M 32-32-00 CHECK GOOD OK TO CONTINUE.
